Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bodybuilder, using Testesterone, trenbolone, stanozolol. All tests normal, SGOT, SGPT are elevated. Solution ?

sir, am 35. am a part time bodybuilder. i had used steroids when i used to attend bodybuilding contests. now i am preparing for a contest. time now am using steroids since 1 month. am using Testesterone and trenbolone . and also stanozolol oral tabs., sir recently i had checked my status of lever and kidney functions.all functions are normal. but SGOT and SGPT levels have been elevated upto 95 and 181 respectively. i will continue my cycle for 15 more days. i need ur kind advice sir. thank you.. AAAAAA
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
this is moderate lft elevation and it should not be ignored. this is probably caused by medications that you are taking and you should stop it untill your lft recovers. There is no other solution since steroids are known to cause liver damage so it should be avoided if possible.
Wish you good health. Regards
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor